# SDR 96ZZZX3523

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317NT
- Make and model: Rkwell NA26540
- Aircraft serial: 282100
- Engine: Pwa JT12A8
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Binding
- Location: Engine
- Part time: 10,605 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR VERY DIFFICULT TO ROTATE AND SPOOL DOWN VERY SHORT.  INTERNAL BINDING COULD BE FELT WHEN ROTATING BY HAND.  THIS IS A MULTI-STAGE UNIT, SO VISUAL INSPECTION/DETECTION OF A PARTICULAR PARTS FAILURE IS VERY DIFFICULT.  NO FOD NOTED AND NO DAMAGE OR DEFECTS NOTED IN TURBINE HOT SECTION.  ALL IN-FLIGHT AND GROUND TEST PARAMETERS NORMAL.
